# SDR USAA2010061691142

- Difficulty date: May 24, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORROSION ON LEFT AILERON NR  5 HINGE PIN BETWEEN WS 14057 TO WS 14459.  REPLACED LEFT AILERON NR 5 HINGE PIN BETWEEN WS 14057 TO WS 14459 IAW A319 AMM 27-14-41.
